# SDR 20010503CW001

- Difficulty date: November 1, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A60A
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000299
- Condition: Corroded
- Location: Center Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE OF MAIN WING SPAR LOWER CAP BOND ASSY.  THE AFFECTED AREA IS UNDER THE CABIN FLOOR.  CORROSION WAS FOUND ON THE FORWARD FACE OF THE SPAR CAP AND WAS DISTRIBUTED ACROSS THE SPAR CAP. RECOMMEND THAT IMPROVED PAINT BE APPLIED TO THE SPAR CAP AND WATER/SEDIMENT DRAINS BE INSTALLED JUST FORWARD OF THE SPAR CAP, NONE ARE INSTALLED AT THIS TIME.
